# SDR UALA2009031000160

- Difficulty date: January 14, 2009
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 31,270 hours, 8,269 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7732887810
- Condition: Inoperative
- Location: Nr 2 Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED RT ENGINE BLEED INOP.  SUSPECT A FAILED PRSOV ON THE NR 2 ENGINE.   REPLACED THE NR 2 ENG PRSOV.
